# SDR 2007UALA03322

- Difficulty date: August 22, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 20,237 hours, 8,630 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Condition: Misinstalled
- Location: 2l Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT AFT SLIDE INDICATION INOP ON DOOR -OXY SYSTEM ECAM PAGE - DOOR-OXY CREW COMMENTS:  2L SHOWS UNARMED IN FLT ON LOWER ECAM DOOR AND GIRT BAR APPEAR NORMAL.  DOOR 2L DOES NOT SHOW ARMED.  FOUND BOLT FOR ARMING HAND L/E IN BACKWARDS INSTALLED IN CORRECT MANNER.  DOOR ARMS AND DISARMS NORMAL.  INDICATION NORMAL.
